# SDR SWIA2020072251377

- Difficulty date: June 16, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE ÂT RBL 9, ? TOP WAS CORRODED AT MULTIPLE LOCATIONS BETWEEN APPROXIMATELY BS 559+10 AND 559+80.   COMPLIED WITH PERMANENT REPAIR TO THE FLOOR SUPPORT IAW SRM AND REO, ALL APPLICABLE STEPS COMPLIED WITH, COMPLETED TASK CARD.
